J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2017, Vol. 31 Issue (4): 731-746    DOI: 10.1007/s13351-017-6133-3
Current Issue | Archive | Adv Search |
Assimilation of Total Lightning Data Using the Three-Dimensional Variational Method at Convection-Allowing Resolution
Rong ZHANG1,2,3, Yijun ZHANG1,3, Liangtao XU1,3, Dong ZHENG1,3, and Wen YAO1,3
1. State Key Laboratory of Severe Weather, Chinese Academy of Meteorological Sciences, Beijing 100081;
2. College of Earth Sciences, University of Chinese Academy of Sciences, Beijing 100049;
3. Laboratory of Lightning Physics and Protection Engineering, Chinese Academy of Meteorological Sciences, Beijing 100081
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech
京ICP备09060741号